# SDR IPXA09B55835

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B1075038
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D FUSELAGE AREA STA 1232 RBL 104 STIFFENER FOUND CRACKED.  FUSELAGE BS 1152 TO BS 1232 RBL 104 STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 11.
